# SDR IXXA07SMN272S

- Difficulty date: November 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 5770409501
- Condition: Cracked
- Location: Zone 500
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE INTERNAL PART SUPPORT HAS A CRACK AT STATION XFS 430.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED SUPPORT.  CLEANED, TREATED AND PRIMED AREA INSTALLED NEW SUPPORT IAW BOEING MESSAGE NUMBER1-680003043-2 DATED 11-12-07, DRAWING NUMBER 5770409, DC8 SRM 57-1-0 PAGE 1, SRM 51-3-0, 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 57-2-1 FIGURE 12 SHEET 1,2,3, 51-3-0, 51-9-0 T/R NUMBER 51-108, 51-9-0 T/R NUMBER 51-126, AND SRM 51-3-1.
